Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Excessive weight loss, nausea, loss of appetite. Smoking marijuana. History of epilepsy. Cure?

Hi Doctor, I have loss a lot of weight in the past 8 months. I always feel nauseous and I feel like my stomach has shrunk or something because I can t make my self eat. Like before I use to LOVE TO EAT, my mom would always make fun of me... But now I can hardly get my self to eat... I have also been smoking a lot of marijuana in the past 4 months because I am an epileptic and I find that it helps me relax.
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General Surgeon 's  Response

Thank you for the query.

Weight lost is always a symptom that should not be neglected. Almost all cancers gives weight lost. Nausea can indicate such disease somewhere in the digestive system. Of course, it doesnt have to be a cancer as such symptoms can be also caused by simple peptic ulcer, however you should have some diagnostics to do not miss anything. You should start with abdominal ultrasound, full blood work and upper GI endoscopy. Colonoscopy should be done as well. If no findings abdominal and chest CT should be also performed.
If it is about marijuana, you should know that in some country THC is registered as a medicine which improves all cancer symptoms including pain, nausea, depression, lack of appetite and many more.

Hope this will help.
Answered: Thu, 20 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor